| Model Number |
186715645 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/04/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Visual examination found that the initial threads on the tulip head are torn.A review of the device history record was conducted.No issues were identified during the manufacturing and release of this product that could have contributed to the problem reported by the customer.All complaint trends will be evaluated as a part of the depuy spine monthly complaint review meeting.With the information provided, a definitive root cause for the torn threads on the mis cannulated poly screw 6x45mm, ti cannot be determined.Noted damage suggests that inadvertently cross threading of the setscrew occurred upon insertion into the tulip head.As there has been no issue identified in the manufacturing or release of the device that could have contributed to the problem reported by the customer and no systemic trends were found, this complaint file will be closed with no further action required.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that ,after final tightening of the single inner setscrew, the rod came out damaging the head of the poly screw and the single inner setscrew.Later 2 single inner setscrews were tried but that too got damaged.